# SDR CALA2013090290931

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,297 hours, 6,865 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U48312
- Part serial: 8393
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FIXED SIDE-AFT WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS, DELAMINATED. REPLACED WINDOW 3R IAW AMM.
